# SDR AALA20010259

- Difficulty date: February 5, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Aircraft: N411AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49322
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 1215-1216, WEB DOOR FRAME BELOW NUTPLATE HAS HOLE, STATION 1216.  INSTALLED NEW WEB SPLICE PER AARD 53-10-00-24 AND SRM 53-01.  (M)
